# SDR ASOA20131102263

- Difficulty date: November 3, 2013
- Submitted: November 3, 2013
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- Aircraft time: 29,945 hours, 16,902 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE RT AFT SKIN WAS FOUND TO BE CRACKED AROUND FASTENERS BETWEEN FRAMES 77-79 AND STRINGERS 5-7R.   MAINTENANCE REMOVED THE CRACKS BY REAMING AND PERFORMED BUSHING REPAIRS IAW EC5330-02830.   THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
